MathSciNet Relay Station
MathSciNet bibliographic data
MR2061539 (2005e:42001) 42-02 (33C45 33F05 42C05)
Gautschi, Walter Orthogonal polynomials: computation and approximation. Numerical Mathematics and Scientific Computation. Oxford Science Publications. Oxford University Press, New York, 2004. x+301 pp. ISBN: 0-19-850672-4
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement